# SDR 20001205SH020

- Difficulty date: October 27, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N179GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 100
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED BACK TO SDF DUE TO AIRCRAFT DOES NOT PRESSURIZE IN AUTO.  OPENED EMERGENCY VALVE, COCKPIT FILLED WITH SMOKE.  RADAR SHORTS OUT AND IS INTERMITTENT.  NR 2 COMM DOES NOT TRANSMIT.  REMOVED AND REPLACED CABIN ALTITUDE CONTROLLER.  PRESSURIZATION SYSTEM OPS CHECK GOOD AT THIS TIME AND UNABLE TO DUPLICATE ON GROUND.  (X)
